Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 26, 2011, 11:16 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 11:16 PM CDT (04:16 UTC)
- Expired
- Jun 27, 2011, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Appanoose County, IA, Davis County, IA
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KDMX 270416
SVRDMX
IAC007-051-270500-
/O.NEW.KDMX.SV.W.0217.110627T0416Z-110627T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1116 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
WESTERN DAVIS COUNTY IN SOUTHEAST IOWA...
* UNTIL MIDNIGHT CDT
* AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF CENTERVILLE...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOULTON...UDELL AND UNIONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4066 9294 4090 9262 4061 9235 4059 9248
4058 9286
TIME...MOT...LOC 0416Z 230DEG 11KT 4065 9277
WIND...HAIL <50MPH 1.75IN
$$
JUNGBLUTH2 follow-up statements
435
WWUS53 KDMX 270448
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT SUN JUN 26 2011
IAC007-051-270500-
/O.CON.KDMX.SV.W.0217.000000T0000Z-110627T0500Z/
APPANOOSE IA-DAVIS IA-
1148 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DAVIS
AND SOUTHEASTERN APPANOOSE COUNTIES UNTIL MIDNIGHT CDT...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES NORTHWEST OF LANCASTER...MOVING EAST AT 10
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN DAVIS COUNTY.
ADDITIONAL THUNDERSTORMS SHOULD MOVE THROUGH SOUTHERN APPANOOSE
COUNTY BEHIND THE SEVERE STORM AND WILL PRODUCE MORE HEAVY RAIN AND
GUSTY WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4066 9294 4090 9262 4061 9235 4059 9248
4058 9286
TIME...MOT...LOC 0446Z 254DEG 11KT 4066 9263
WIND...HAIL <50MPH 1.75IN
$$
JUNGBLUTH940
WWUS53 KDMX 270503
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1203 AM CDT MON JUN 27 2011
IAC007-051-270512-
/O.EXP.KDMX.SV.W.0217.000000T0000Z-110627T0500Z/
APPANOOSE IA-DAVIS IA-
1203 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAVIS AND SOUTHEASTERN
APPANOOSE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL OCCURRING...AND SOME SMALL HAIL IS
POSSIBLE. A FLASH FLOOD WARNING IS IN EFFECT FOR APPANOOSE AND DAVIS
COUNTIES UNTIL 2 AM.
LAT...LON 4066 9294 4090 9262 4061 9235 4059 9248
4058 9286
TIME...MOT...LOC 0448Z 254DEG 11KT 4066 9262
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:50 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 26, 6:50 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT SUN JUN 26 2011 ...UPDATED FOR THE 00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... ACTIVE NIGHT IN STORE FOR MUCH OF CENTRAL IA AS SHORTWAVE PASSES OUT OF THE ROCKIES AND THROUGH THE PLAINS. WILL SEE STRONG WAA/THETA-E ADVECTION AHEAD OF THE SHORTWAVE AS 850MB FLOW INTENSIFIES AHEAD OF THE SYSTEM. INITIAL THOUGHT IS THAT DEVELOPMENT WILL OCCUR ALONG THE INSTABILITY AXIS AND WILL BE FED BY THE STRONG THETA-E ADVECTION. THIS WILL LIKELY OCCUR IN THE SOUTHERN HALF OF THE CWA LATE THIS AFTERNOON INTO THE EVENING. CONCERN OF BOTH SEVERE AND HYDRO POTENTIAL WITH THIS ACTIVITY AND WILL DISCUSS THE HYDRO SITUATION BELOW. AS FOR SEVERE POTENTIAL...HAIL AND WIND REMAIN THE HIGHEST POTENTIAL THROUGH THE EVENING AND OVERNIGHT HOURS WITH SOME LIMITED TORNADO THREAT THIS EVENING IN THE SOUTHWEST QUARTER. MAIN CONCERN FOR TORNADO DEVELOPMENT IS NEAR SURFACE INSTABILITY WHICH WAS NON-EXISTENT ON THE 18Z KOAX. MAY HAVE ENOUGH TIME IN THE SOUTHWEST FOR THE WARM FRONT TO APPROACH AND LEAD TO SOME SURFACE BASED CONVECTION...BUT TIME WILL BE SHORT AND LIKELY LIMITED TO THE EVENING HOURS. OTHERWISE...PROGRESSIVE MOVING LINE OF THUNDERSTORMS NOW IN NORTH CENTRAL NEBRASKA IS EXPECTED TO TRAVEL ALONG THE INSTABILITY GRADIENT THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL INTO WESTERN AND SOUTHERN IA. SOME ADDITIONAL CONVECTION FARTHER NORTH IS ALSO EXPECTED BUT LIKELY NOT AS INTENSE DUE TO LOWER INSTABILITY. SOME ADDITIONAL CONVECTION IS EXPECTED AFTER THIS PROGRESSIVE SYSTEM BUT LOCATION AND TIMING WILL BE DIFFICULT TO DETERMINE DUE TO THE INITIAL SYSTEMS PASSING THROUGH. .LONG TERM /MONDAY THROUGH SUNDAY/... MAIN CONCERN WILL BE MOIST TROPICAL AIRMASS THAT COULD PUSH TEMPERATURES/HEAT INDICES IN THE DANGEROUS CATEGORY FOR THURSDAY AND FRIDAY. MONDAY MORNING THROUGH WEDNESDAY...MATURE MCS IS EXPECTED TO BE LOCATED ACROSS EASTERN IOWA BY 12Z TOMORROW MORNING. THIS SHOULD BE QUICK TO MOVE OUT AS PROGRESSIVE SHORTWAVE SLIDES ACROSS THE GREAT LAKES REGION. SUBSIDENCE ON THE BACK SIDE OF THIS WAVE WILL DRY OUT THE MID LEVELS...AND EXPECT CLOUDS TO MIX OUT FROM THE NORTHWEST TO SOUTHEAST THROUGHOUT THE AFTERNOON HOURS. SURFACE HIGH PRESSURE WITH CLEAR SKIES AND CALM WINDS COULD LEAD TO SOME PATCHY FOG TUESDAY MORNING. BUT GIVEN THE DRY AIRMASS IN PLACE AND HIGH SUN ANGLE...CONFIDENCE IS TOO LOW TO MENTION FOG IN THE GRIDS AS A SOLE RESULT OF RADIATIONAL COOLING. AFTER A PICTURE PERFECT DAY ON TUESDAY...THE UPPER LEVEL RIDGE WILL SLIDE EAST WITH WARM AIR ADVECTION DEVELOPING ACROSS THE REGION ON THE BACK SIDE OF THE HIGH. THEREFORE HAVE SLIGHT CHANCE POPS ACROSS THE MISSOURI RIVER VALLEY EARLY WEDNESDAY MORNING. THURSDAY THOUGH SUNDAY...H850 TEMPS WILL WARM FROM 20C 00Z THURSDAY....TO UPPER 20S BY 00Z FRIDAY. THIS WARM LAYER WILL SUPPRESS ANY CONVECTION DESPITE SBCAPES RANGING FROM 4000-5000J/KG. THURS/FRI AFTERNOON TEMPS ARE EXPECTED TO CLIMB INTO THE LOWER 90S...WITH DEWPOINTS IN THE MID 70S. THIS OPPRESSIVE AIRMASS MAY RESULT EXCESSIVE HEAT PRODUCTS BEING ISSUED AS EVENT NEARS. THE STORM TRACK SHIFTS NORTHWARD WITH A SHORTWAVE MOVING ACROSS THE DAKOTAS INTO CANADA ON FRIDAY. THIS WILL SWING A DYING COLD FRONT THOUGH THE CWA FRIDAY EVENING WHICH WILL STALL OUT ACROSS SOUTHERN IOWA. LEE SIDE TROUGHING ACROSS WESTERN KANSAS WILL TRY TO BRING THIS BOUNDARY NORTH AS A WARM FRONT...SO HAVE SLIGHT POPS ACROSS THE SOUTH ON SATURDAY...AND INCREASING IN COVERAGE OVERNIGHT IN RESPONSE TO THE THETA_E ADVECTION ASSOCIATED WITH THE STRENGTHENING LOW LEVEL JET. && .AVIATION...27/00Z WIDESPREAD THUNDERSTORMS ARE EXPECTED OVER THE AREA TONIGHT...LIFTING SOUTH TO NORTH. ACTIVITY WILL BE EXPANSIVE THROUGH 12Z THEN GRADUALLY END FROM NORTHWEST TO SOUTHEAST LATE TONIGHT THROUGH MONDAY MORNING. HVY RAINFALL COULD DROP VSBYS TO 1SM AT TIMES ALONG WITH IFR CIGS. STRONG WINDS IN EXCESS OF 50 KTS AND LARGE HAIL ARE POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST AS A FRONTAL BOUNDARY SWINGS THROUGH MONDAY MORNING. CIGS WILL SCT TO VFR DURING THIS TIME. && .HYDROLOGY... WILL SEE STRONG THETA-E ADVECTION INTO THE STATE TONIGHT AS SYSTEM PULLS OUT OF THE ROCKIES AND INTO THE PLAINS. INSTABILITY GRADIENT IS EXPECTED TO PUSH INTO SOUTHERN IA THIS EVENING WITH THUNDERSTORMS TRACKING NEAR THIS AREA. GIVEN THE HEAVY RAINFALL YESTERDAY AND PWATS APPROACHING 2 INCHES ALONG WITH ANTICIPATED HIGH RAINFALL RATES AND AMOUNTS...HAVE GONE WITH A FLASH FLOOD WATCH IN THE SOUTHERN HALF OF THE CWA WHERE GUIDANCE VALUES ARE GENERALLY BELOW 2 INCHES AND MANY AREAS CLOSE TO AN INCH. CERTAINLY WONT TAKE MUCH PRECIPITATION FOR RENEWED HYDRO ISSUES INCLUDING RIVER FLOODING AS WELL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAIR-ADAMS- APPANOOSE-AUDUBON-BOONE-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS- DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION- MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAYLOR-UNION-WAPELLO-WARREN- WAYNE. && SHORT TERM/HYDROLOGY...COGIL LONG TERM...BEITLICH AVIATION...DONAVON
Hazardous weather outlook, Jun 26, 8:58 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 858 PM CDT SUN JUN 26 2011 IAZ033>039-044>050-057>062-070>075-081>086-092>097-280200- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 858 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME SEVERE WEATHER IS EXPECTED FROM GOLF BALL SIZED HAIL AND DAMAGING WINDS TO 80 MPH. AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAINFALL OF 2 TO 4 INCHES MAY OCCUR AND CAUSE FLASH FLOODING AND RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CHANCES WILL CONTINUE MONDAY MORNING BUT THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL TUESDAY NIGHT AND AGAIN LATE FRIDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. IAZ004-005-015-024-280200- EMMET-KOSSUTH-PALO ALTO-HUMBOLDT- 858 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME SEVERE WEATHER IS EXPECTED FROM QUARTER SIZED HAIL AND DAMAGING WINDS TO 65 MPH. HEAVY RAINFALL IS ALSO POSSIBLE. RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CHANCES WILL CONTINUE MONDAY MORNING BUT THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL TUESDAY NIGHT AND AGAIN LATE FRIDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. IAZ006-007-016-017-023-025>028-280200- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-POCAHONTAS-WRIGHT-FRANKLIN- BUTLER-BREMER- 858 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME SEVERE WEATHER IS EXPECTED FROM QUARTER SIZED HAIL AND DAMAGING WINDS TO 65 MPH. HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CHANCES WILL CONTINUE MONDAY MORNING BUT THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL TUESDAY NIGHT AND AGAIN LATE FRIDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT.
In the hours before
Local storm report, Jun 26, 10:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1038 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG KNOXVILLE 41.32N 93.10W
06/26/2011 MARION IA TRAINED SPOTTER
TREE DOWN IN KNOXVILLE TOWN SQUARE
&&
AWLocal storm report, Jun 26, 10:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST PELLA 41.41N 92.92W
06/26/2011 E69 MPH MARION IA TRAINED SPOTTER
MEASURED ON PERSONAL WEATHER STATION.
&&
AWLocal storm report, Jun 26, 10:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST PELLA 41.41N 92.92W
06/26/2011 M77 MPH MARION IA TRAINED SPOTTER
&&
JOHNSONLocal storm report, Jun 26, 11:02 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1102 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL CINCINNATI 40.63N 92.92W
06/26/2011 E2.00 INCH APPANOOSE IA LAW ENFORCEMENT
&&
JOHNSONLocal storm report, Jun 26, 11:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1103 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM NON-TSTM WND GST 1 S JEFFERSON 42.01N 94.38W
06/26/2011 E55 MPH GREENE IA TRAINED SPOTTER
50 TO 60 MPH WIND GUSTS ESTIMATED.
&&
AWLocal storm report, Jun 26, 11:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1108 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST OSKALOOSA 41.29N 92.64W
06/26/2011 E63 MPH MAHASKA IA TRAINED SPOTTER
FROM KBOE RADIO STATION REPORTED BY WEATHER EYE
&&
JOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 28 min |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 18 min |
| Jun 26, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 60 min |
| Jun 26, 8:09 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis | 6 hr |
| Jun 26, 8:21 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Sac | 54 min |
| Jun 26, 8:23 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 67 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 58 min |
| Jun 26, 8:50 PM CDT | Tornado Warning | DMX | Carroll, Greene | 40 min |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Mahaska, Wapello | 4 days |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Wapello | 34 days |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Madison, Warren | 14 hr |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 37 hr |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Decatur | 47 hr |
| Jun 26, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison | 38 min |
| Jun 26, 9:20 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 25 min |
| Jun 26, 9:34 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Madison, Marion, Polk, Story, Warren | 41 min |
| Jun 26, 9:43 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Story | 47 min |
| Jun 26, 9:46 PM CDT | High Wind Warning | DMX | Audubon, Boone, Calhoun, Carroll, Crawford, Dallas and 12 more | 5 hr |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more | 64 min |
| Jun 26, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 54 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek, Warren | 67 min |
| Jun 26, 10:29 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 46 min |
| Jun 26, 10:42 PM CDT | Flash Flood Warning | DMX | Warren | 2 hr |
| Jun 26, 10:44 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Ringgold, Wapello and 1 more | 46 min |
| Jun 27, 12:47 AM CDT | River Flood Warning | DMX | Appanoose | 19 hr |
| Jun 27, 1:26 AM CDT | River Flood Warning | DMX | Taylor | 7 hr |
| Jun 27, 1:50 AM CDT | River Flood Warning | DMX | Appanoose, Wayne | 14 hr |
| Jun 27, 1:57 AM CDT | Areal Flood Advisory | DMX | Appanoose, Davis | 3 hr |
| Jun 27, 3:29 AM CDT | River Flood Warning | DMX | Webster | 52 hr |
| Jun 27, 5:00 AM CDT | Areal Flood Warning | DMX | Appanoose, Davis | 24 hr |
| Jun 27, 10:45 AM CDT | River Flood Warning | DMX | Madison, Warren | 9 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.